Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I'm taking Differin right now and my skin is kinda dry so I'm starting to use moisturizer again doubt.gif .

I always notice that my red marks will look better but I know that it is just the dead skin covering em up so I'm like mad.gif .

I was wondering if anyone else has this problem? If you do/did, did the product help your red marks out in the long run? Or were the red marks just as bad as before underneath all the dry skin? I'm afraid that the latter will happen, but I hope not.

Tryin to get clear before winter break biggrin.gif .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×